On qualitative cluster sets

M. J. Evans; P. D. Humke

Colloquium Mathematicae (1977)

  • Volume: 37, Issue: 2, page 255-261
  • ISSN: 0010-1354

How to cite


M. J. Evans, and P. D. Humke. "On qualitative cluster sets." Colloquium Mathematicae 37.2 (1977): 255-261. <http://eudml.org/doc/264066>.

author = {M. J. Evans, P. D. Humke},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {255-261},
title = {On qualitative cluster sets},
url = {http://eudml.org/doc/264066},
volume = {37},
year = {1977},

AU - M. J. Evans
AU - P. D. Humke
TI - On qualitative cluster sets
JO - Colloquium Mathematicae
PY - 1977
VL - 37
IS - 2
SP - 255
EP - 261
LA - eng
UR - http://eudml.org/doc/264066
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.